# SDR NACA2019082100121

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS847 BELTFRAME CORRODED AT S25-27L [RT].  STA 847 CARGO DOOR OPENING FRAME AT STR 17R-27R REPLACED WITH NEW FRAME IAW DRAWING 65-47960 REV K AND SRM REV 120 51-40-02.
